Ask an expert
Question

13 Aug 2007

Abortion
i had a termination almost 9 weeks ago. about five weeks after that i had something that seemed like a period so i started taking the pill. i never bled after taking the pill. i had been with my husband before that and we used protection. what is happening? i'm seeing the clinic this saturday but i'm just anxious
Answer 365 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should exclude a pregnancy. If the pregnancy test is negative, give it another month. It may just be a delay due to changes in hormones.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.